Prof Hans-Peter Künzi

Degrees:
Ph.D. (Berne, Switzerland);
Habilitation (Venia docendi) (Berne, Switzerland);
Habilitation à diriger des recherches (Université de Bourgogne)

Email: kunzi@maths.uct.ac.za
Research Group: Topology and Category Theory

Teaching and research interests:
Topology, Orders, Categories, Combinatorics and their Applications in Analysis and Algebra (for instance in the Theory of Asymmetric Topology).

Representative publications:

  1. Extension properties induced by complete quasi-uniformities, Pacific J. Math. 120 (1985), 357-384 (with P. Fletcher).
  2. Completely regular ordered spaces, Order 7 (1990), 283-293.
  3. Topological totally convex spaces I, Appl. Categ. Structures 2 (1994), 45-55 (with H. Kleisli).
  4. Properties related to compactness in hyperspaces, Topology Proc. 23 (Summer 1998), 191-205 (with L. Hola).
  5. Quasi-uniformities on topological semigroups and bicompletion, Semigroup Forum 62 (2001), 403-422 (with J. Marin and S. Romaguera).
  6. Nonsymmetric distances and their associated topologies: About the origins of basic ideas in the area of asymmetric topology, in C.E. Aull and R. Lowen, eds., Handbook of the History of General Topology, Vol. 3, Dordrecht, Kluwer (2001), 853-968.

A full publication list may be obtained here.

I am a Member of the Editorial Board of Quaestiones Mathematicae
Articles can be submitted to the addresses given above.

TOP